# SDR IPXA09554907

- Difficulty date: March 3, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AIRCRAFT COCKPIT HAS FOUL ODOR LIKE LAV MAY NEED SERVICE.  SERVICED LAVATORY PER AMM 12-17-01-3.  ODOR NO LONGER PRESENT.
